# SDR V2JA20121218002

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N138SL
- Make and model: Piagio P180
- Aircraft serial: 1103
- Aircraft time: 8,522 hours, 6,481 cycles
- Engine: Pwa PT6A66
- Engine time: 7,450 hours, 5,696 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BAGGAGE DOOR LIGHT CAME ON IN FLIGHT. SECURED LEFT ENGINE.
